Talk

Advanced search

Mid-cycle spotting and cramping

(3 Posts)
Newmrs22 Sun 08-Nov-15 15:17:05

Hello this is our first month TTC #1. I came off the pill (cerazette), had a bleed 7 days later. I think I might have ovulated around CD14 (This is basically a guess based on an app and EWCM). Now on CD17 and am experiencing some brown spotting and light cramping. Has his happened to anyone else? I'm now doubting I actually ovulated and am thinking my cycle is messed up from the pill still.

MummyBex1985 Sun 08-Nov-15 15:51:09

Your cycles will take a while to settle down so it's nothing to worry about. If you did OV, is it possible it could be an implantation bleed?

I had regular spotting for months after stopping BC, it's frustrating I know.

Newmrs22 Sun 08-Nov-15 16:10:13

Thanks Bex. From what I've read it's too early for implantation. I suspect I just need to wait for next AF and see how long the cycle is etc. hopefully will all settle down soon.
I told myself I wouldn't go crazy with this TTC business! Failing miserably.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now